# SDR IXXA202301276013

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 90,216 hours, 23,737 cycles
- Engine: Ge CF680A2
- Engine time: 70,388 hours, 33,958 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

RIGHT ENGINE OIL FILTER EICAS MESSAGE DISPLAYED DURING CLIMB OUT FROM DEPARTURE STATION KRIV. PER ATI-QUICK REFERENCE HANDBOOK, CREW ELECTED TO SHUT DOWN RT ENGINE. AIR TURN BACK WITH EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR INSPECTIONS AND FAULT ISOLATION.  POWERPLANT ENGINEERING HAS REQUESTED QAR DATA DOWNLOAD. OPEN
